What cause discolored skin on shoulder?
Seems to be pityriasis versicolor, apply topical antifungals
Thanks for being at healthcaremagic
I have reviewed the attached photographs and it seems to be pityriasis versicolor.
It is a superficial fungal infection.
If I was your treating doctor I would recommend you to apply topical antifungals like terbinafine cream or sertaconazole cream on the affected areas of the body twice daily 4-6 weeks.
This should resolve the infection.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes abdominal skin discoloration
- Does lupus cause skin discoloration
- What causes lip discoloration
- Skin discoloration causes
- What causes silver discoloration when suffering from skin disease
- Vyvanse cause skin discoloration
- Little green discoloration of skin on shoulder
- What causes earlobe discoloration
- What are discolored skin on hand knuckles?
- What causes discoloration of penis